# SDR ASOA201907297092

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 44,156 hours, 33,886 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Part number: 14501965601
- Condition: Migrated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  RT HORIZONTAL STABILIZER O/B FITTING HOUSING SLEEVE BUSHING MIGRATED.  CORRECTIVE ACTION:  REMOVED BUSHING REAMED TO FIRST REWORK AND INSTALLED IN ACCORDANCE WITH SRM 55-10-02.
